# SDR 95195

- Difficulty date: October 17, 2003
- Submitted: October 17, 2003
- Operation: General aviation
- Aircraft: N95195
- Make and model: Tcraft BC12D
- Aircraft serial: 9595
- Aircraft time: 928 hours
- Engine: Cont A65*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Condition: Broken
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE PEDAL CABLE BROKE APPROXIMATELY 10 INCHES AFT OF BRAKE PEDAL.
